# SDR SWAA2015061640775

- Difficulty date: June 9, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 36,092 hours, 23,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9065001
- Part serial: 0121
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMER LIGHT BRACKET BROKEN AT ROW 1.  R & R LIGHT IAW AMM.
